MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 12°, HD, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 12°, HD, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE
Model Number WA2T412A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the rigid endoscope telescope had a pin missing on the optics, found during inspection for use.There were no reports of patient involvement.

Brand Name
TELESCOPE "OES ELITE", 4 MM, 12°, HD, AUTOCLAVABLE
Common Device Name
RIGID ENDOSCOPE TELESCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24746442
Report Number9610773-2026-02573
Device Sequence Number8743647
Product Code FGC
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K151191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2T412A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown